MAUDE Adverse Event Report: COVIDIEN ALTITUDE; APPARATUS, AUTOTRANSFUSION

COVIDIEN ALTITUDE; APPARATUS, AUTOTRANSFUSION
Model Number 8888571370
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 6/27/2018; the incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Customer reports: on arrival to the dccm post-op cardiac bypass surgery, the altitude chest drain was placed on -20cmh20.The drain commenced bubbling constantly throughout inspiration and expiration on a ventilated patient.Suction was removed and the drain stopped bubbling.When the suction was reapplied, the drain resumed bubbling.The drainage tubing was then occluded, and the bubbling continued.When the suction was reduced to -10cmh20, the bubbling continued.The clinician changed the altitude drain to another altitude drain in stock, resumed -20cmh20 and the bubbling ceased.Swinging (oscillation) and drainage were unaffected.Per follow up information received, the customer further stated that there was a leakage in the water seal chamber.

Brand Name
ALTITUDE
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
COVIDIEN
sragh industrial estate,rahan
tullamore
MDR Report Key7643104
Report Number9611018-2018-00012
Device Sequence Number16593020
Product Code CAC
UDI-Device Identifier20884521060972
UDI-Public20884521060972
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2022
Device Model Number8888571370
Device Catalogue Number8888571370
Device Lot Number17I005FHX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date06/27/2018
Patient Sequence Number1